Panadol Extra Pain Relief Tablets Paracetamol Caffeine 500mg/65mg 24 tablets

Panadol Extra Pain Relief Tablets Paracetamol Caffeine 500mg/65mg 24 tablets

Regular price
€5.20
Sale price
€5.20
Regular price
Sold out
Unit price
per 
Tax included.

Panadol Extra contains specially formulated ingredients to provide additional pain relief. Panadol Extra is extra effective against pain, it does not irritate the stomach and is gentle on you.

Suitable for:

  • Headache
  • Migraine
  • Backache
  • Toothache
  • Rheumatic pain
  • Muscle pain
  • Period pain

It is also effective in the treatment and relief of the fever and the aches and pains associated with colds and ‘flu

Our staff are available from 9am to 6pm by phone (028 21543), by WhatsApp text or video-call (087 346 6448) or by email (clearysskibbereen@gmail.com) to answer any queries